# SDR 20010417CW004

- Difficulty date: March 5, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Spring
- Part number: 69778552
- Condition: Broken
- Location: Brake System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPRINGS PN 6977855-2 ARE BROKEN IN THE AUXILIARY BRAKE SYSTEM.  IMPROPER HEAT TREATING OR INCORRECT ALLOYS IN THE SPRINGS.  REMOVED AND REPLACED SPRINGS.
